| Model Number |
65-C-1517-8-6L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pulmonary Embolism (1498); Cardiac Arrest (1762)
| Date of Event |
06/25/2024
Type of Reportable Event
Death
Event or Problem Description
A 4-level acdf procedure was completed successfully and during the flip of the patient a cardiac arrest event happened and the patient expired.It was confirmed that this was not a product related event.
Additional Manufacturer Narrative
The anterior/acdf was completed with no complications.As the superficial would was being closed the patient coded.The patient was revived.The posterior portion of the procedure needed to be completed.It was believed that the patient threw a pulmonary embolus while in the process of being turned over from anterior to posterior, and the patient was not able to be revived.There is no allegation against the device.